Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 241, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2018, 5:43 PM CDT for 4 counties in Kentucky. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2018, 5:43 PM CDT (22:43 UTC)
- Expired
- Jul 20, 2018, 6:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Adair County, KY, Casey County, KY, Green County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 89 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 5:47 PM CDT | HAIL 1 | 1 Ene Elk Horn, KY | |
| Jul 20, 5:49 PM CDT | TSTM WND GST 60 | Campbellsville, KY | |
| Jul 20, 6:00 PM CDT | HAIL 1.75 | 5 E Hobson, KY | |
| Jul 20, 6:19 PM CDT | HAIL 1 | 3 S Campbellsville, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 12:37 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 918 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.7
The text
As transmitted.
460
WUUS53 KLMK 202243
SVRLMK
KYC001-045-087-217-202315-
/O.NEW.KLMK.SV.W.0241.180720T2243Z-180720T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
643 PM EDT FRI JUL 20 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
East central Green County in central Kentucky...
Central Taylor County in central Kentucky...
West central Casey County in central Kentucky...
North central Adair County in south central Kentucky...
* Until 715 PM EDT/615 PM CDT/.
* At 642 PM EDT/542 PM CDT/, a severe thunderstorm was located over
Campbellsville, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Campbellsville, Taylor County Airport, Bass, Spurlington,
Feathersburg, Arista, South Campbellsville, Romine, Merrimac and
Wrights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 900 PM EDT/800 PM CDT/ for
south central and central Kentucky.
LAT...LON 3730 8545 3744 8529 3742 8527 3742 8525
3744 8523 3745 8520 3745 8519 3746 8517
3746 8516 3733 8504 3722 8537
TIME...MOT...LOC 2242Z 235DEG 33KT 3731 8533
HAIL...1.25IN
WIND...60MPH
$$
EBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 4:11 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 20, 4:11 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Louisville KY 511 PM EDT Fri Jul 20 2018 ...Updated Aviation Discussion... .Mesoscale Update... Issued at 445 PM EDT Fri Jul 20 2018 ...Severe Weather Threat Will Continue... Line/cluster of storms moving into the Bluegrass is starting to trail cells in an east-west orientation. This will likely increase the flood threat over the next few hrs, generally along/just south of the Bluegrass Parkway. Will have to closely watch southern Indiana heading into early evening, as storms continue to re-develop over SE Indiana with good evidence of a boundary trailing SW toward Louisville. Environment in this area is especially favorable for tornadoes given LCL heights around 750m and bullseyes of 0-1km shear and helicity. The only real limiting factor is the debris cloudiness from earlier storms, but with clear skies along and west of I-65, would expect the atmosphere to recover quickly. Bottom line is that this event is not over, and all need to remain weather aware! && .Short Term...(This evening through Saturday) Issued at 310 PM EDT Fri Jul 20 2018 ...Severe Weather Outbreak Ongoing... Severe convection is underway across southern Indiana and just into north central Kentucky. Strong instability and unseasonably strong wind fields aloft are supporting supercells focused along a NE-SW oriented boundary now pushing east of I-65. We have had at least one video confirmation of a tornado in Harrison County, Indiana, and several reports of hail golfball size or larger. Expect this threat to continue as we head toward sunset. Tornado threat will be greatest along and NE of a boundary that currently runs from near Madison, Indiana southeastward to near LEX. Surface winds remain at least somewhat backed in this area. Hi-res models continue to suggest at least one or two rounds of additional development into the evening, and either of these impulses could congeal into a linear feature with the potential for significant wind damage. Overall threat for flooding is fairly low as these storms remain progressive. However, any repeated heavy rainfall, especially in urban areas, could result in localized flooding. Storms should wind down around midnight, with the rest of the overnight remaining quiet, although on the muggy side. Strong upper low settling over Lake Michigan will support mainly diurnal convection on Saturday. The morning should remain dry, but will carry likely POPs after 18Z Sat. Could still see a few strong storms, mainly in south-central Kentucky, but the threat for more organized severe wx should remain south and east of our area. && .Long Term...(Saturday night through Friday) Issued at 315 PM EDT Fri Jul 20 2018 Unseasonably strong upper low will slowly make its way into the Deep South by Monday. Will continue high POPs on Sunday, with mainly diurnally driven convection. Wind fields continue to weaken, so not expecting much organization to it. Once the upper low is to our south and east on Monday, we'll trend back into a more typical summertime pattern. Westerlies remain to our north with a weak bagginess over the Deep South. Expect seasonable temps, typical summertime mugginess, with scattered afternoon thunderstorms possible each day. && .Aviation...(18Z TAF Issuance) Issued at 510 PM EDT Fri Jul 20 2018 Updated the TAFs based on current radar trends. Additional thunderstorm development is expected across southern Indiana around 22-23Z, and those storms will head southeast into central Kentucky. Some of them will become severe and bring strong gusty winds to locations they affect. Issued at 1255 PM EDT Fri Jul 20 2018 Low strato-cu deck has held on, keeping ceilings in the high-end MVFR range. Mixing may become just a little deeper, but for the most part rising dewpoints will offset the rise in temps, so not convinced we can lift to VFR. Confidence is high that strong to severe storms will affect the terminals this evening, but lower confidence in the exact timing and impacts. Will try to pinpoint a 4-6 hr window for storms, and will go with MVFR cig/vis. Could easily see IFR but only for a small portion of that time period. Post-storm environment overnight will feature light S-SW winds and mid-level debris clouds. Should remain dry through midday Saturday, with a PROB30 group in order for storms in the planning period at SDF. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...RAS Short Term...RAS Long Term...RAS Aviation...RAS/13
Hazardous weather outlook, Jul 20, 2:40 PM CDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 340 PM EDT Fri Jul 20 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-211945- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 340 PM EDT Fri Jul 20 2018 /240 PM CDT Fri Jul 20 2018/ ...TORNADO WATCH 289 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Severe storms are expected through this evening. Damaging winds, large hail, and tornadoes are all threats along with very heavy rainfall and intense frequent lightning. Have a way to receive weather warnings and a plan of action. The storms should be out of the area midnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Afternoon thunderstorms are expected Saturday and Sunday. A few strong storms are possible on Saturday afternoon, mainly in south central Kentucky. The main threats will be gusty winds and heavy rainfall. Scattered afternoon and evening storms are expected each day through the next work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. RAS
In the hours before
Special weather statement, Jul 20, 5:15 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
615 PM EDT FRI JUL 20 2018
KYZ047-048-055>057-067-202245-
Boyle-Mercer-Jessamine-Lincoln-Madison-Garrard-
615 PM EDT FRI JUL 20 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LINCOLN...
SOUTHEASTERN MERCER...GARRARD...SOUTHWESTERN JESSAMINE...EASTERN
BOYLE AND MADISON COUNTIES...
At 615 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Blackburn to Danville. Movement was
southeast at 30 mph.
Wind gusts up to 50 mph and dime size hail are possible with these
storms.
Locations impacted include...
Richmond, Danville, Harrodsburg, Stanford, Lancaster, Shirley,
Mccreary, Berea, Junction City and Burgin.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3767 8409 3765 8413 3757 8409 3752 8420
3754 8435 3747 8437 3750 8486 3776 8485
3777 8471 3783 8469 3778 8467 3781 8466
3780 8461 3778 8464 3777 8463 3780 8408
3778 8411 3777 8408
TIME...MOT...LOC 2215Z 305DEG 26KT 3765 8413 3764 8477
EBWSpecial weather statement, Jul 20, 5:19 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
619 PM EDT FRI JUL 20 2018
KYZ041-042-202245-
Bourbon-Fayette-
619 PM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BOURBON AND NORTHEASTERN
FAYETTE COUNTIES...
At 619 PM EDT, a strong thunderstorm was located 7 miles west of
Paris, moving east at 45 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Paris, Millersburg, Currentsville, Shawhan, Ewalt Crossroads,
Brentsville, Blacks Crossroads, Ruddels Mills, Loradale and Kiserton.
LAT...LON 3815 8440 3821 8441 3821 8440 3822 8441
3825 8442 3830 8432 3832 8429 3831 8428
3837 8419 3829 8411 3828 8412 3827 8410
3826 8410 3826 8409 3824 8407
TIME...MOT...LOC 2219Z 250DEG 38KT 3822 8440
TWFLocal storm report, Jul 20, 5:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL JACKTOWN 37.44N 85.02W
07/20/2018 E1.00 INCH CASEY KY PUBLIC
NEAR THE JUNCTION OF HIGHWAY 49 AND 78.
&&
MRCLocal storm report, Jul 20, 5:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL JACKTOWN 37.44N 85.02W
07/20/2018 E1.00 INCH CASEY KY PUBLIC
&&
SSCLocal storm report, Jul 20, 5:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
636 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL JACKTOWN 37.45N 85.02W
07/20/2018 E1.00 INCH CASEY KY PUBLIC
&&
SSCLocal storm report, Jul 20, 5:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
638 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL JACKTOWN 37.45N 85.02W
07/20/2018 E1.00 INCH CASEY KY PUBLIC
&&
SSCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 4:30 AM CDT | Special Weather Statement | LMK | Oldham | 30 min |
| Jul 20, 5:38 AM CDT | Special Weather Statement | LMK | Franklin, Scott, Shelby | 52 min |
| Jul 20, 7:42 AM CDT | Special Weather Statement | LMK | Henry | 33 min |
| Jul 20, 8:17 AM CDT | Special Weather Statement | LMK | Henry | 28 min |
| Jul 20, 8:35 AM CDT | Areal Flood Advisory | LMK | Franklin, Scott | 115 min |
| Jul 20, 8:50 AM CDT | Special Weather Statement | LMK | Nicholas, Scott | 40 min |
| Jul 20, 9:29 AM CDT | Special Weather Statement | LMK | Bourbon, Scott | 31 min |
| Jul 20, 11:54 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 51 min |
| Jul 20, 12:53 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jul 20, 12:57 PM CDT | Special Weather Statement | LMK | Scott | 33 min |
| Jul 20, 1:20 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 70 min |
| Jul 20, 1:20 PM CDT | Tornado Warning | LMK | Trimble | 25 min |
| Jul 20, 1:21 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Meade | 24 min |
| Jul 20, 1:44 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 34 min |
| Jul 20, 2:01 PM CDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jul 20, 2:09 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 36 min |
| Jul 20, 2:16 PM CDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jul 20, 2:17 PM CDT | Special Weather Statement | LMK | Shelby | 28 min |
| Jul 20, 2:23 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 52 min |
| Jul 20, 2:34 PM CDT | Areal Flood Advisory | LMK | Scott | 3 hr |
| Jul 20, 2:38 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 37 min |
| Jul 20, 2:39 PM CDT | Tornado Warning | LMK | Bullitt, Nelson | 51 min |
| Jul 20, 2:44 PM CDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas, Scott | 31 min |
| Jul 20, 2:51 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Scott, Woodford | 39 min |
| Jul 20, 2:55 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Scott, Woodford | 20 min |
| Jul 20, 2:58 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer, Washington | 62 min |
| Jul 20, 3:08 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Jul 20, 3:14 PM CDT | Tornado Warning | LMK | Mercer, Nelson, Washington | 25 min |
| Jul 20, 3:19 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 26 min |
| Jul 20, 3:27 PM CDT | Flash Flood Warning | LMK | Harrison | 3 hr |
| Jul 20, 3:29 PM CDT | Areal Flood Advisory | LMK | Fayette | 3 hr |
| Jul 20, 3:33 PM CDT | Special Weather Statement | LMK | Larue | 27 min |
| Jul 20, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington, Woodford | 24 min |
| Jul 20, 3:44 PM CDT | Areal Flood Advisory | LMK | Bourbon | 3 hr |
| Jul 20, 3:44 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 46 min |
| Jul 20, 3:52 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 38 min |
| Jul 20, 3:59 PM CDT | Special Weather Statement | LMK | Larue | 31 min |
| Jul 20, 3:59 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Garrard, Jessamine, Mercer, Washington and 1 more | 31 min |
| Jul 20, 4:09 PM CDT | Areal Flood Advisory | LMK | Clark, Fayette, Jessamine, Madison, Mercer, Woodford | 3 hr |
| Jul 20, 4:12 PM CDT | Tornado Warning | LMK | Marion, Nelson, Washington | 26 min |
| Jul 20, 4:20 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 25 min |
| Jul 20, 4:21 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor | 54 min |
| Jul 20, 4:26 PM CDT | Special Weather Statement | LMK | Anderson | 34 min |
| Jul 20, 4:30 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 30 min |
| Jul 20, 4:34 PM CDT | Special Weather Statement | LMK | Jessamine | 26 min |
| Jul 20, 4:37 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Mercer, Washington | 38 min |
| Jul 20, 4:49 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 26 min |
| Jul 20, 4:56 PM CDT | Special Weather Statement | LMK | Marion | 34 min |
| Jul 20, 4:57 PM CDT | Special Weather Statement | LMK | Washington | 33 min |
| Jul 20, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Washington | 17 min |
| Jul 20, 5:02 PM CDT | Special Weather Statement | LMK | Hart | 28 min |
| Jul 20, 5:05 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Washington | 40 min |
| Jul 20, 5:15 PM CDT | Special Weather Statement | LMK | Garrard, Madison | 30 min |
| Jul 20, 5:18 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 42 min |
| Jul 20, 5:19 PM CDT | Special Weather Statement | LMK | Bourbon | 26 min |
| Jul 20, 5:24 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 36 min |
| Jul 20, 5:29 PM CDT | Tornado Warning | LMK | Casey, Lincoln | 61 min |
| Jul 20, 5:30 PM CDT | Areal Flood Advisory | LMK | Clark, Garrard, Jessamine, Madison | 3 hr |
| Jul 20, 5:45 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Washington | 30 min |
| Jul 20, 5:52 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 38 min |
| Jul 20, 5:56 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 49 min |
| Jul 20, 6:06 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Taylor | 24 min |
| Jul 20, 6:08 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jul 20, 6:15 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 30 min |
| Jul 20, 6:18 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 27 min |
| Jul 20, 6:24 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Monroe, Russell | 36 min |
| Jul 20, 6:29 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln | 31 min |
| Jul 20, 6:29 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe, Monroe | 31 min |
| Jul 20, 6:34 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 26 min |
| Jul 20, 6:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Taylor | 33 min |
| Jul 20, 6:45 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 15 min |
| Jul 20, 6:54 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 23 min |
| Jul 20, 6:55 PM CDT | Severe Thunderstorm Warning | LMK | Oldham, Shelby | 35 min |
| Jul 20, 6:59 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.